Previous |  Up |  Next


Title: Point countable open coverings in countably compact spaces (English)
Author: Aquaro, G.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 39-41
Category: math
MSC: 54D20
idZBL: Zbl 0157.29403
Date available: 2009-02-12T08:43:02Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_10.pdf 335.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo